Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 184, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2015, 2:10 PM MDT for El Paso County, Teller County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 2:10 PM MDT (20:10 UTC)
- Expired
- Jul 1, 2015, 2:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 2304 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS55 KPUB 012010
SVRPUB
COC041-119-012045-
/O.NEW.KPUB.SV.W.0184.150701T2010Z-150701T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
210 PM MDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 245 PM MDT
* AT 210 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FLORISSANT...OR 22 MILES WEST OF COLORADO SPRINGS...MOVING EAST
SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...PIKES PEAK...CASCADE...CHIPITA PARK AND
DIVIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
3900 10527
TIME...MOT...LOC 2010Z 291DEG 24KT 3889 10523
HAIL...1.00IN
WIND...<50MPH
$$
TLM2 follow-up statements
027
WWUS55 KPUB 012024
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
224 PM MDT WED JUL 1 2015
COC041-119-012045-
/O.CON.KPUB.SV.W.0184.000000T0000Z-150701T2045Z/
TELLER CO-EL PASO CO-
224 PM MDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
AT 223 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF
FLORISSANT MOVING EAST SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
GREEN MOUNTAIN FALLS...PIKES PEAK...CASCADE...CHIPITA PARK AND
DIVIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
3900 10527
TIME...MOT...LOC 2023Z 291DEG 24KT 3886 10512
HAIL...1.00IN
WIND...<50MPH
$$
TLM974
WWUS55 KPUB 012042
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 1 2015
COC041-119-012051-
/O.EXP.KPUB.SV.W.0184.000000T0000Z-150701T2045Z/
TELLER CO-EL PASO CO-
242 PM MDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 245 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3891 10495 3871 10505 3882 10533 3889 10533
3900 10527
TIME...MOT...LOC 2038Z 291DEG 24KT 3886 10512
$$
TLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:36 AM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 1, 11:36 AM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT WED JUL 1 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 340 AM MDT WED JUL 1 2015 RADAR LOOP SUGGESTS WEAK COLD FRONT JUST ABOUT TO THE NM BORDER AS OF 0930Z...WHILE CONVECTIVE CLUSTER OVER SOUTHERN MOUNTAINS/SAN LUIS VALLEY HAS SHIFTED MOSTLY INTO NM. FOR TODAY...UPPER RIDGE CONTINUES TO RETREAT SLOWLY WESTWARD WHILE WEAK BUT PERSISTENT UPSLOPE FLOW GRADUALLY DEEPENS ON THE PLAINS. WITH PLENTIFUL MOISTURE AND INSTABILITY ACROSS THE AREA...EXPECT AN UPTURN IN CONVECTION ALL LOCATIONS...ESPECIALLY EASTERN MOUNTAINS AND I-25 CORRIDOR...WHERE CONVECTIVE INSTABILITY IS MAXIMIZED IN THE AFTERNOON AND EVENING. ALSO AIDING IN CONVECTIVE COVERAGE ACROSS LOWER ELEVATIONS WILL BE A RETURN TO MORE NWLY WINDS ALOFT VERSUS THE N-NE FLOW WE'VE HAD FOR THE PAST COUPLE DAYS. SEVERE THREAT LOOKS MARGINAL AS 0-6KM SHEAR REMAINS 30 KTS OR LESS...THOUGH WITH CAPES IN THE 1000-2000 J/KG RANGE...WE'LL LIKELY SEE A COUPLE STORMS PRODUCE SEVERE HAIL/WIND OVER THE EASTERN MOUNTAINS/I-25 CORRIDOR IN THE AFTERNOON/EARLY EVENING. LOCALIZED HEAVY RAIN MAY BE A BIGGER THREAT...AS NAM SOUNDINGS SHOW PRECIPITABLE WATER CLIMBING TO ABOVE AN INCH ALONG I- 25 LATE IN THE DAY. MODELS HINT AT CONVECTION CONGEALING INTO SMALL MCS DURING THE EVENING...WITH HEAVY RAINFALL SHIFTING SOUTHWARD ALONG I-25 TOWARD THE NM BORDER BY 06Z...THEN DISSIPATING OVERNIGHT. OVERALL...FORECAST IN GOOD SHAPE WITH HIGHEST POPS EASTERN MOUNTAINS...LOWEST NEAR THE KS BORDER. MAX TEMPS TODAY SHOULD RUN A COUPLE DEGF COOLER THAN TUE WITH FALLING HEIGHTS/UPSLOPE FLOW/INCREASING CLOUDS...THOUGH A FEW MID/UPPER 90S WILL REMAIN POSSIBLE OVER THE FAR SOUTHEAST PLAINS WHERE CONVECTIVE CLOUDINESS WILL BE LATE TO ARRIVE. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 340 AM MDT WED JUL 1 2015 ...SEVERE STORMS POSSIBLE THURSDAY... ...THREAT OF HEAVY RAIN INCREASES NEXT WEEK... MAIN CONCERN IN THE EXTENDED WILL BE THE POTENTIAL FOR HEAVY RAIN TO DEVELOP OVER PARTS OF THE CWA NEXT WEEK...AS THE MONSOON KICKS INTO HIGH GEAR ACROSS CO. FIRST...WE WILL HAVE TO DEAL WITH SOME POTENTIAL SVR WX THU AND POSSIBLY FRI. LATEST NAM IS STILL SHOWING 1500-2000 J/KG OF CAPE AND 40-50 KTS OF BULK SHEAR ACROSS THE ERN PLAINS THU AFTERNOON...IN THE WAKE OF A FRONTAL PUSH THAT MOVES THROUGH MID DAY. AFTER MORNING LOWER CLOUD DECKS CLEAR...HEATING AND THE ENSUING UPSLOPE WILL LEAD TO WIDESPREAD CONVECTION DEVELOPING OVER THE MTS THU AFTERNOON...THEN SPREADING TO THE PLAINS BY EARLY EVE. MODELS ARE SHOWING PRETTY WIDESPREAD MODERATE QPF WITH THIS EVENT OVER MUCH OF SE CO. INITIAL CONVECTION THU AFTERNOON WILL LIKELY BE ON THE STRONG TO SVR SIDE...WITH THE STRONGER CELLS CAPABLE OF PRODUCING SOME LARGE HAIL...POSSIBLY VERY LARGE IF AN ISOLD SUPERCELL CAN DEVELOP. STORMS WILL LIKELY CONSOLIDATE INTO ONE OR A COUPLE OF MCS OVER THE SERN PLAINS THU EVE...AND THERE WILL BE SOME THREAT OF LOCALLY HEAVY RAIN THROUGH THE EVE. FRIDAY LOOKS SIMILAR...AS ANTECEDENT MOIST BL WILL RESULT IN POSSIBLY HIGHER CAPE VALUES...WHILE LAYER SHEAR WILL BE A BIT LESS. SO THERE WILL BE SOME SVR THREAT...BUT PROBABLY A GREATER THREAT FOR SOME LOCALLY HEAVY RAIN. TEMPS WILL BE BELOW AVERAGE OVER MUCH OF THE AREA...IN THE LOW TO MID 80S ACROSS THE PLAINS. THE HOLIDAY WEEKEND STILL LOOKS LIKE IT SHOULD BE LESS STORMY AND WARMER...WITH TEMPS IN THE 90S ACROSS THE PLAINS...AND 80S FOR THE HIGHER ELEVATIONS. MOST OF THE STORMS SHOULD BE OVER THE CENTRAL AND SRN MTS AS THE UPPER RIDGE BEGINS TO SHIFT FROM THE 4 CORNERS REGION AND THROUGH NEW MEXICO. THEN...EARLY NEXT WEEK...THE UPPER HIGH SHOULD MOVE INTO NRN AND CENTRAL TEXAS...LEADING TO INCREASED SRLY FLOW DRAWING MOISTURE UP FROM MEXICO AND THE SUBTROPICS. THIS MONSOONAL PATTERN WILL BE FURTHER ENHANCED BY A STRONG SHORT WAVE TROUGH MOVING THROUGH SRN CANADA AND THE NRN HIGH PLAINS. THE SHORTWAVE MOVING THROUGH THE PLAINS WILL COINCIDE WITH INCREASED MOISTURE FROM THE SOUTH AND LEAD TO THE POTENTIAL FOR SIGNIFICANT QPF. THE ECMWF AND THE OPERATIONAL GFS...IN PARTICULAR...HAVE VERY HIGH QPF OVER OUR AREA FROM MONDAY AFTERNOON THROUGH WEDNESDAY. THIS EVENT IS STILL ALMOST A WEEK AWAY...SO DETAILS NOT QUITE CERTAIN...BUT DEFINITELY WILL BEAR WATCHING OVER THE NEXT FEW DAYS TO SEE IF THIS VERY WET PATTERN SIGNAL HOLDS IN FUTURE PROGS. ROSE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1131 AM MDT WED JUL 1 2015 LOOK FOR SCATTERED CONVECTION OVER THE HIGHER ELEVATIONS DEVELOPING AROUND 18Z...THEN MOVING OFF ACROSS THE ADJACENT PLAINS BEGINNING AT 20Z. CONVECTION WILL CONTINUE THROUGH THE EVENING...THEN DIMINISH FROM NORTH TO SOUTH BY 06Z. FOR MUCH OF THE AREA...INCLUDING THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS...EXPECT MVFR TO INTERMITTENT IFR CONDITIONS FROM 20Z-06Z WITH ASSOCIATED SHOWERS AND THUNDERSTORMS...AND ESPECIALLY UNDER STRONGER STORMS. AFTER 06Z...VFR CONDITIONS WILL RETURN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...ROSE AVIATION...MOORE
Hazardous weather outlook, Jul 1, 11:07 AM MDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1107 AM MDT WED JUL 1 2015 COZ058>089-093>099-021300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1107 AM MDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM COVERAGE WILL BE HIGHER TODAY...WITH SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREADING ACROSS THE LOWER ELEVATIONS FROM LATE AFTERNOON INTO THE EVENING. THE MAIN THUNDERSTORM THREATS WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL AND WIND GUSTS TO 50 MPH. THE THREAT OF LOCALLY HEAVY RAINFALL WILL INCREASE TODAY...AND STRONGER STORMS MAY PRODUCE A QUICK INCH OF RAIN IN LESS THAN 30 MINUTES...LEADING TO STREET FLOODING ACROSS URBAN AREAS AND A RISK OF FLOODING ACROSS AREA BURN SCARS. ONE OR TWO SEVERE STORMS WILL ALSO BE POSSIBLE ALONG THE I-25 CORRIDOR AND ACROSS THE EASTERN PLAINS...WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY AFTERNOON AND EVENING...BEGINNING OVER THE MOUNTAINS AND SPREADING OVER THE PLAINS. ALL STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. A FEW STORMS OVER THE INTERSTATE 25 CORRIDOR AND EASTERN PLAINS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO GOLF BALL SIZE. FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL. THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE ELEVATED FOR MONDAY AND TUESDAY...AS THE MONSOON RETURNS TO SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY RAIN FROM THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 27/77
In the hours before
Special weather statement, Jul 1, 1:20 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
120 PM MDT WED JUL 1 2015
COZ060>063-065-069-072-073-076-077-012000-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
120 PM MDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...NORTH
CENTRAL SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 200 PM
MDT...
AT 118 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS THE SOUTHERN COLLEGIATE RANGE MOVING SOUTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALIDA...PONCHA SPRINGS...MONARCH PASS...ALPINE...PONCHA PASS...VILLA
GROVE...HOWARD...SWISSVALE AND MAYSVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3874 10628 3848 10573 3823 10595 3842 10625
3844 10625 3846 10629 3849 10631 3850 10634
3852 10634 3853 10635 3857 10635 3862 10637
TIME...MOT...LOC 1918Z 304DEG 26KT 3858 10629
TLMSpecial weather statement, Jul 1, 1:55 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 155 PM MDT WED JUL 1 2015 COZ076-077-012045- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 155 PM MDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREMONT COUNTY UNTIL 245 PM MDT... AT 154 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF WAUGH MOUNTAIN...OR 57 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUGH MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3869 10570 3858 10551 3843 10580 3869 10591 TIME...MOT...LOC 1954Z 319DEG 11KT 3866 10586 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 30, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 43 min |
| Jul 1, 1:20 PM MDT | Special Weather Statement | PUB | Chaffee | 40 min |
| Jul 1, 1:55 PM MDT | Special Weather Statement | PUB | Fremont | 50 min |
| Jul 1, 2:13 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Jul 1, 3:02 PM MDT | Flash Flood Warning | PUB | Mineral, Rio Grande | 118 min |
| Jul 1, 3:27 PM MDT | Special Weather Statement | PUB | Custer | 48 min |
| Jul 1, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 1, 3:30 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 1, 3:44 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jul 1, 4:21 PM MDT | Special Weather Statement | PUB | Custer, Pueblo | 84 min |
| Jul 1, 4:27 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 1, 4:30 PM MDT | Special Weather Statement | PUB | Alamosa | 60 min |
| Jul 1, 5:06 PM MDT | Special Weather Statement | PUB | Pueblo | 54 min |
| Jul 1, 5:14 PM MDT | Special Weather Statement | PUB | Alamosa | 61 min |
| Jul 1, 5:38 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.